# SDR UF6A990819

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 317 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPS CHECKED GOOD.  (M)
